# SDR UPS06246858

- Difficulty date: May 6, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,571 hours, 53,748 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER AT FRAME 540 RBL22 HAS CORROSION, PLS.  REMOVE CORROSION AND CHECK WITHIN LIMITS.  DAMAGED PART OF STR FOUND TO BE OUTSIDE LIMITS IAW SRM 53-10-1.  DAMAGED STR REMOVED IAW SRM 51-40-4.  NEW SPLICES FABRICATED IAW SRM 51-4 0-4.  REPROTECTED NEW SPLICE AND STRINGER IAW SRM 51-10-02.  INSTALLED NEW STRINGER AND SPLICES IAW SRM 51-40-04 FIG 1.
